Top answers from doctors based on your search:
Disclaimer

lower lip twitching right side

A 39-year-old member asked:
Dr. David Martin
28 years experience ENT and Head and Neck Surgery
Facial twitch: I believe these twitches are similar to the twitches people get in their eyelids. Usually it goes away within 6 weeks or so. There are other causes ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 50-year-old male asked:
Dr. David Kam
Dr. David Kam answered
36 years experience ENT and Head and Neck Surgery
Myoclonus: End stage COPD can lead to a drop of oxygenation in your blood (hypoxia) despite getting supplemental oxygen and can lead to muscle twitching. See you ... Read More
1
1 thank
Dr. Setu Vora
Dr. Setu Vora answered
27 years experience Pulmonary Critical Care
Not normal: With severe COPD comes anxiety and often that can be manifested by quivering lips. Is there any tingling sensation? Any issues with hand spasms? In ... Read More
2
2 thanks
A 29-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
YES: If this is a dose/medication related issue, this should disappear as you continue your taper.
A 26-year-old female asked:
Dr. David Lipkin
52 years experience Internal Medicine
SeveralPossibilities: Most cases of a twitching lip may be due to stress, fatigue, emotion, excessive caffeine intake or some deficiency in the diet such as potassium. Lip ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Probably not: What you are experiencing could be an phenomenon related to nerve regeneration. You may watch and wait. If the symptoms do not improve in three weeks ... Read More
1
1 comment
1
1 thank
A 28-year-old female asked:
Dr. Stuart Hickerson
32 years experience Family Medicine
Magnesium: Stress is factor, but try some extra magnesium and that might help the twitch.
A 39-year-old female asked:
Dr. Arnold Malerman
53 years experience Orthodontics
ER Now!: Could be many things, but you need more data available than from your brief history. You need immediate lab tests and possible imaging as well as a th ... Read More
1
1 thank
A 22-year-old female asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Here are some...: Don't suck or serve oral sex for men for 1 week and see. If the described twitching fades, you confirmed if it's related what you did. To suck right, ... Read More
A 45-year-old female asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Hard to say.: These are not common side effects of either of these meds. Lip twitching can be due to a variety of other issues most of which are benign, but the fa ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Theodore Davantzis
40 years experience Dentistry
More info needed: What type of dental work? Were dental injections given? Did this twitching occur immediately after treatment? Best bet is to discuss with your treatin ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month